Methods and Applications of Analysis
Volume 18 (2011)
Quantitative strong unique continuation for the Lamé system with less regular coefficients
Pages: 85 – 92
In this paper we prove a quantitative form of the strong unique continuation property for the Lamé system when the Lamé coefficients μ is Lipschitz and λ is essentially bounded in dimension n ≥ 2. This result is an improvement of our earlier result in which both μ and λ were assumed to be Lipschitz.
Lamé system, strong unique continuation property, Carleman estimates
2010 Mathematics Subject Classification
Primary 35Q70, 35Q74. Secondary 35J56, 35J57, 35J58.
Published 27 April 2011